# SDR DALA2024091609075

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 FR16 LHS AND RHS FASTENERS HOLES IN DOUBLE JOGGLE AREA AT LEVEL OF DOOR STOP 1 AND 7, CRACK INDICATIONS WERE FOUND ON FR16RH, FASTENER HOLES #6 AND #7. CORRECTIVE ACTION: REPAIRED PER ER/A 593392-14AD. (0556078)
